Search the Community
Showing results for tags 'loxalate'.
Found 3 results
cinderellaintheashes posted a topic in Introductions and updatesHi. I've been on Pristiq since 2014. I've taken varying dosages but have been taking 50mg for a long time now. I've been trying to wean off unsuccessfully since early 2019. The withdrawal symptoms are too serious and long-lasting. It makes it near impossible for me to continue working due to my need to be alert and aware enough to safely drive a vehicle regularly. My GP has just given me Loxalate 10mg. I'm to begin this over the weekend on the "off" day I've been trying to wean off my Pristiq and continue on Loxalate for a month everyday. I was wondering if anyone has any additional information they can tell me about Loxalate before I transition onto it and begin my journey of weaning off antidepressants all together please? Thank you in advance for your time.
totenkopf posted a topic in Introductions and updatesHello, Thank you for reading my introduction. I am desperate for the truth. 28 May 2013, I was prescribed Loxalate 10 mg and Risperdal 1 mg by a Senior Consultant Psychiatrist.I did not commence the administration of the medications with immediacy.An entire week or two weeks had passed until the initial tablets were administered.Loxalate 10 mg was administered every morning, and Risperdal 1 mg was administered every night.Anxiety symptoms were advancing while I was administering the Loxalate 10 mg and Risperdal 1 mg daily. I returned to the Senior Consultant Psychiatrist who increased the dose of the Risperdal 1 mg to 2 mg daily.0.5 mg Risperdal accompanied by the Loxalate 10 mg in the morning, 0.5 mg Risperdal administered at midday, and 1 mg Risperdal administered every night.I had approached several medical professionals with the side effects that I was experiencing and I was reassured that the side effects would all cease soon, the body and brain requiring a minimum of six months to adjust to the medication.Disappointingly, one of these medical professionals was a former friend of mine, a Registered Nurse, working in Psychiatry, someone who I thought I could trust wholeheartedly. I was opposed to prolonging the medication, though I thought that following the opinions of several medical professionals responding unanimously would be sensible, so I did.Two to three weeks prior to 1 October 2013, I decided to cold turkey. The medications were not beneficial for me, and I was literally, sick and tired of the sufferance.I had struggled with the side effects for too long. I should have never been prescribed these medications as I felt that they were unnecessary for me.I was coerced in to seeing a Senior Consultant Psychiatrist, when I was neither a personal or societal menace. At the time, I was an Australian resident, claiming a Disability Support Pension for my psychiatric impairments, and unfortunately, the Australian Government has the last word on the health of Australian citizens who are disabled and living in moderate poverty. I could represent myself very well, though the predicament that I was in was of no relevance to anyone. I had been travelling between Australia and Austria as of 2011, when I fell in love with my long term partner who I met while in Australia. Social Security cancels pensions after six weeks of being overseas and having a Disability Support Pension as my sole financial support, I had to continue to travel between the two countries, despite our patience in waiting for assistance as of 2011. 2013 and Social Security in Australia assists us after giving us the runaround for two years.An agreement exists between Australia and Austria.If pensioners on a Disability Support Pension meet the medical requirements, they are indefinitely payable overseas.As per the request of Social Security, I met with a Senior Consultant Psychiatrist, despite feeling as though they were unnecessary for me to see as I was compos mentis. Whatever, it may increase the likelihood of my Disability Support Pension being passed, and it was only several documents that needed signing with my anamnesis, or so I thought.If I did not consent to daily medication and pursue seeing this Senior Consultant Psychiatrist, my documentation would not be filled.I felt that I had little to no options than to comply. Financial support is of no worth to us now, we are instead left to contemplate if I will ever recover to be the person that I was, be it swiftly or not so. No one knows what it is that I am experiencing, emotionally or neurologically, for they cannot relate to this bizarre and frightening experience. I know that I will never experience anything like it again in my lifetime, this is a real witch that I would never curse anyone with.It is agreed that I am no longer myself, so that is why I have sought my refuge here.I do however, need to make sense of what has happened to me.Chemical lobotomisation is the most accurate description I can provide, and the recounts of persons and research statistics that I find myself mousing over seem much less like deluded untruths. I am a realist, I know that the medication has damaged me, so I refuse to submit to medical professionals trying to blame it on a foreign illness, my Vegan diet, or to coerce myself in to believing that what I am experiencing are merely figments of my imagination.I do not thrive on false hope, though it may be all that I have.It seems so impossible that I could ever be the same person with the same life, after such trauma to the nervous system.How likely are the possibilities?All of these side effects manifested while I was administering the medications.Major side effects, presentAnhedonic symptomsI am experiencing a TOTAL absence of all emotions, negative and positive, the TOTAL inability to derive feelings or physiological responses from any stimulation, not a blunted, diminished, or numbed sense of these. I am DEAD. This is the most severe side effect and the side effect that is the most worrisome. Subconsciously, I am aware of what I would normally perceive as excitable, pleasurable, or stimulative. There are no emotional or physiological manifestations. I AM NOT DEPRESSED.Feelings of detachmentThe inability to connect emotionally with animals, my partner, music is HIGHLY ATYPICAL as these are all things that I should still be OBSESSED with, music has become repetitive sounds, I am also experiencing the inability to connect emotionally with environments, objects, people, I cannot connect emotionally with anything. Loss of personality. Also a loss of creativity and diminished intelligence.Sedated feelingHIGHLY ATYPICAL for me, prior to medication I was ACTIVE and would feel INTENSELY all of the time, particularly agitation or excitability. I am apathetic and have low motivation.Post-SSRI Sexual DysfunctionSelf diagnosed. TOTAL absence of libido, orgasm, stimulation. Mild Amnesia symptoms I experience difficulty remembering my life and self prior to the administration of medications.Toxic Encephalopathy?Depressed consciousness, loss of cognitive function, low energy (fatigue, lethargy, malaise), inability to concentrate, personality changes.All of these side effects manifested after the cold turkey and have ceased.Physiological side effects, ceasedAbdominal Discomfort AnxietyBruxism, Dental PainConstipation, DiarrheaExcessive, Increased SweatingInsomnia MigrainesNausea Side effects, administrationReference major side effects, present Made me a TOTALLY different person. I was a ZOMBIE. I only remember sleeping and watching TV.
Am new to this site. Need to quit the meds, but scared at the same time as it almost wreaked my new relationship with a great man, as he said my mood swings were bad. Widowed 4 years ago and thought I was coping but it hit me last year. I wore a mask and never wanted to deal with it. Found love again and can't lose it!! Between the chemist giving me generic or a different box - causes havoc to me mentally, as headaches unbearable, tremors freaky, fatigue and sleeplessness draining. Just joined and there is alot to read and all I need is SUPPORT from people who understand!! Manager is not very understanding over headaches or me missing a day every few months ..... but I can't help it if I can't get out of bed with a bad head!! In the middle of a huge lifestyle change, so am stressed too, trying to keep it together and wondering if I should wait till I am on the road before I reduce 20mg to 15mg. Advice be most appreciated